MURAL - Maynooth University Research Archive Library



    Items where Author is "Short, Dr. Ian"


    Up a level
    Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
    Group by: Item Type | No Grouping
    Jump to: Article | Preprint
    Number of items: 5.

    Article

    Le Roux, Frederic and O'Farrell, Anthony G. and Roginskaya, Maria and Short, Ian (2011) Flowability of Plane Homeomorphisms. Annales de l'Institut Fourier . pp. 1-20. ISSN 1777-5310 (Submitted)

    O'Farrell, Anthony G. and Short, Ian (2009) Reversibility in the Diffeomorphism Group of the Real Line. Publicacions Matemàtiques, 53 (2). pp. 401-405. ISSN 0214-1493

    Gill, Nick and O'Farrell, Anthony G. and Short, Ian (2009) Reversibility in the Group of Homeomorphisms of the Circle. Bulletin of the London Mathematical Society, 41. pp. 885-897. ISSN 1469-2120

    Lávička, Roman and O'Farrell, Anthony G. and Short, Ian (2007) Reversible maps in the group of quaternionic Möbius transformations. Mathematical Proceedings of the Cambridge Philosophical Society, 143 (1). pp. 57-69. ISSN 1469-8064

    Preprint

    Short, Dr. Ian and Crane, Dr. Edward (2007) Conical limit sets and continued fractions. [Preprint]

    This list was generated on Mon Mar 25 19:15:16 2019 UTC.